Liv_bxoxo123
Badges: 2
Rep:
?
#1
Report Thread starter 1 week ago
#1
Hey guys, I know I might just be being paranoid but I started the pill 10 days ago and I’ve recently developed a bad ache in my neck on the left side is this something to worry about?
Last edited by Liv_bxoxo123; 1 week ago
0
reply
Mango4728
Badges: 8
Rep:
?
#2
Report 1 week ago
#2
(Original post by Liv_bxoxo123)
Hey guys, I know I might just be being paranoid but I started the pill 10 days ago and I’ve recently developed a dull ache in my neck on the left side I’ve also had blocked ears is this something to worry about?
You're just worrying about nothing major, it's not a side effect if you have got blocked ears tbf.. how old are you!
0
reply
Liv_bxoxo123
Badges: 2
Rep:
?
#3
Report Thread starter 1 week ago
#3
(Original post by Mango4728)
You're just worrying about nothing major, it's not a side effect if you have got blocked ears tbf.. how old are you!
im 19 and i know it probably seems like a stupid question to ask but as someone who's suffered health anxiety all there life its pretty hard to determine reality from your mind im sorry if it seemed like a daft question just needed some reassurance
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

How are you feeling now you've started university?

I'm loving it! (42)
13.04%
I'm enjoying it but I'm still settling in (88)
27.33%
I'm a bit unsure (57)
17.7%
I'm finding things difficult (110)
34.16%
Something else (let us know in the thread!) (25)
7.76%

Watched Threads

View All